Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2019, Volume 489, Number 5, Pages 445–448 (Mi dan49728)  

Discrete Bilinear Hardy Inequalities

P. Jaina, V. D. Stepanovbc, G. È. Shambilovad

a South Asian University, Delhi, 110021 India
b Computing Center, Far East Branch, Russian Academy of Sciences, Khabarovsk, 680000 Russia
c Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia
d Moscow Institute of Physics and Technology, Dolgoprudnyi, Moscow oblast, 141701 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00223
Russian Science Foundation 19-11-00087
The research of the second and third authors was supported in part by the Russian Foundation for Basic Research, project no. 19-01-00223. The study of the second author (Theorems 4 and 5) was performed at the Steklov Mathematical Institute of the Russian Academy of Sciences and was supported by the Russian Science Foundation, project no. 19-11-00087.


DOI: https://doi.org/10.31857/S0869-56524895445-448


English version:
Doklady Mathematics, 2019, 100:3, 554–557

Bibliographic databases:

Received: 16.08.2019

Linking options:
  • http://mi.mathnet.ru/eng/dan49728

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021